# SDR CALA2022080802000

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757
- Aircraft serial: 29285
- Aircraft time: 88,002 hours, 19,110 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: None
- Location: All Lavs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ARRIVED WITH FULL LAV TANKS. SERVICED ALL LAVS , OK FOR SERVICE
